On a problem in integral geometry in the plane
Doklady Akademii Nauk, Tome 320 (1991) no. 4, pp. 832-834
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_320_4_a13,
author = {V. P. Khakhlyutin},
title = {On a problem in integral geometry in the plane},
journal = {Doklady Akademii Nauk},
pages = {832--834},
year = {1991},
volume = {320},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_320_4_a13/}
}
V. P. Khakhlyutin. On a problem in integral geometry in the plane. Doklady Akademii Nauk, Tome 320 (1991) no. 4, pp. 832-834. http://geodesic.mathdoc.fr/item/DAN_1991_320_4_a13/